# SDR 98FDEA00225

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081918
- Condition: Failed
- Location: Nr 3 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-0080 CDG - AFTER TAKEOFF DURING FLAP RETRACTION TO 0 HAD FAILURE NR 3 LED FAILED TO RETRACT.  PERFORMED APPROPRIATE CHECK LIST WITH NO RESOLUTION OF PROBLEM.  DUMPED FUEL TO MAXIMUM LAND WEIGHT.  NORMAL LANDING AT CDG.  INSTALLED JUMPER CABLE ON NR 3 LEADING EDGE FLAP POSITION SWITCH AS PER MAINTENANCE MANUAL 27-82-0.  OPERATION OF FLAPS AND SLATS PERFORMED, ALL INDICATION NORMAL.  NR 3 LEADING EDGE FLAP POSITION INDICATION SWITCH REPLACED PER MAINTENANCE MANUAL 27-82-1 ADJUSTMENT AND TEST PER SAME.  ALL INDICATIONS NORMAL.
